Alert archive / Georgia / Freeze Warnings in 2012
Freeze Warning 13, NWS Jacksonville, FL
NWS Jacksonville, FL issued this freeze warning at Dec 22, 2012, 4:46 AM EST for 12 counties in Georgia; 7 counties in Florida. It took effect at Dec 23, 2012, 12:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2012, 4:46 AM EST (09:46 UTC)
- In effect from
- Dec 23, 2012, 12:00 AM EST
- Expired
- Dec 23, 2012, 9:00 AM EST
- In force
- 9 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 9.8 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2575 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
519 WWUS72 KJAX 220946 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 446 AM EST SAT DEC 22 2012 FLZ020>025-030>033-035>037-040-GAZ132>136-149>154-162>166-222000- /O.UPG.KJAX.FZ.A.0011.121223T0500Z-121223T1400Z/ /O.NEW.KJAX.FZ.W.0013.121223T0500Z-121223T1400Z/ /O.CON.KJAX.FZ.W.0012.000000T0000Z-121222T1400Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON... GAINESVILLE...PALATKA...OCALA...DOUGLAS...HAZLEHURST...ALMA... BAXLEY...JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA... BRUNSWICK...STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE... ST MARYS 446 AM EST SAT DEC 22 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...LOWS WILL BE IN THE UPPER 20 TO LOWER 30S UNTIL EARLY THIS MORNING. LATE TODAY NIGHT AND EARLY SUNDAY... LOWS WILL FALL INTO THE UPPER 20S FOR INLAND LOCATIONS BY THE PREDAWN HOURS. SLIGHTLY WARMER OVERNIGHT LOWS IN THE LOWER TO MIDDLE 30S WILL BE POSSIBLE ALONG THE ST JOHNS RIVER AND IMMEDIATE COASTAL LOCATIONS BOTH NIGHTS. * IMPACTS...TEMPERATURE SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT INDOORS IN ADVANCE OF THE FREEZING TEMPERATURES. PETS SHOULD ALSO BE BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM. && $$ FLZ038-221400- /O.CON.KJAX.FZ.W.0012.000000T0000Z-121222T1400Z/ FLAGLER- INCLUDING THE CITY OF...PALM COAST 446 AM EST SAT DEC 22 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * TEMPERATURE...LOWS WILL FALL TO NEAR 30 DEGREES OVER INLAND LOCATIONS EARLY THIS SATURDAY. DURATIONS OF SUB-FREEZING TEMPERATURES OF UP TO THREE HOURS ARE POSSIBLE IN COLDER LOCATIONS. TEMPERATURES ARE EXPECTED TO REMAIN ABOVE FREEZING ALONG INLAND WATERWAYS AND THE IMMEDIATE COASTAL AREAS. * IMPACTS...TEMPERATURE SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT INDOORS IN ADVANCE OF THE FREEZING TEMPERATURES. PETS SHOULD ALSO BE BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM. && $$
4 follow-up statements
650 WWUS72 KJAX 221356 AAA NPWJAX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 856 AM EST SAT DEC 22 2012 FLZ020>025-030>033-035>037-040-GAZ132>136-149>154-162>166-222200- /O.EXP.KJAX.FZ.W.0012.000000T0000Z-121222T1400Z/ /O.CON.KJAX.FZ.W.0013.121223T0500Z-121223T1400Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON... GAINESVILLE...PALATKA...OCALA...DOUGLAS...HAZLEHURST...ALMA... BAXLEY...JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA... BRUNSWICK...STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE... ST MARYS 856 AM EST SAT DEC 22 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SUNDAY... ...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING... * TEMPERATURE...LATE TONIGHT AND EARLY SUNDAY...LOWS WILL FALL INTO THE UPPER 20S FOR INLAND LOCATIONS BY THE PREDAWN HOURS. SLIGHTLY WARMER OVERNIGHT LOWS IN THE LOWER TO MIDDLE 30S WILL BE POSSIBLE ALONG THE ST JOHNS RIVER AND IMMEDIATE COASTAL LOCATIONS BOTH NIGHTS. * IMPACTS...TEMPERATURE SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT INDOORS IN ADVANCE OF THE FREEZING TEMPERATURES. PETS SHOULD ALSO BE BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM. && $$ FLZ038-221500- /O.EXP.KJAX.FZ.W.0012.000000T0000Z-121222T1400Z/ FLAGLER- INCLUDING THE CITY OF...PALM COAST 856 AM EST SAT DEC 22 2012 ...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING... TEMPERATURES HAVE RISEN BACK ABOVE FREEZING ACROSS INLAND PORTIONS OF THE COUNTY. $$
265 WWUS72 KJAX 221910 AAA NPWJAX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 210 PM EST SAT DEC 22 2012 FLZ020>023-030-031-035-036-040-GAZ132>136-149>152-162>164-231400- /O.CAN.KJAX.FZ.W.0013.121223T0500Z-121223T1400Z/ /O.NEW.KJAX.HZ.W.0006.121223T0500Z-121223T1400Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE... OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE... FOLKSTON 210 PM EST SAT DEC 22 2012 ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SUNDAY. * TEMPERATURE...LOWS WILL BOTTOM OUT IN THE MIDDLE 20S BY SUNRISE SUNDAY MORNING WITH DURATIONS OF 5 TO 9 HOURS BELOW FREEZING POSSIBLE. SOME COLDER LOCATIONS ALONG THE SUWANNEE RIVER VALLEY AND I-75 CORRIDOR OF INLAND NORTHEAST FLORIDA MAY BRIEFLY FALL INTO THE LOWER 20S. * IMPACTS...TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING. WIDESPREAD FROST IS ALSO EXPECTED BY DAYBREAK. COVER OUTDOOR PLANTS THAT ARE SENSITIVE TO COLD WEATHER...AND ENSURE LIVESTOCK AND OUTDOOR PETS HAVE WARM SHELTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS THAT TEMPERATURES LESS THAN 27 DEGREES ARE EXPECTED FOR AT LEAST 2 HOURS. && $$ FLZ038-231400- /O.EXA.KJAX.FZ.W.0013.121223T0500Z-121223T1400Z/ FLAGLER- INCLUDING THE CITY OF...PALM COAST 210 PM EST SAT DEC 22 2012 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SUNDAY. * TEMPERATURE...LOWS WILL BOTTOM OUT NEAR 30 DEGREES BY SUNRISE SUNDAY MORNING WITH DURATIONS AROUND 2 HOURS BELOW FREEZING POSSIBLE OVER INLAND AREAS WHILE AREAS CLOSER TO THE COAST WILL EXPERIENCE LOWS IN THE LOWER TO MIDDLE 30S. * IMPACTS...TEMPERATURE SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT INDOORS IN ADVANCE OF THE FREEZING TEMPERATURES. PETS SHOULD ALSO BE BROUGHT INDOORS. WIDESPREAD FROST IS ALSO EXPECTED BY DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM. && $$ FLZ024-025-032-033-037-GAZ153-154-165-166-231400- /O.CON.KJAX.FZ.W.0013.121223T0500Z-121223T1400Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-INLAND GLYNN-COASTAL GLYNN- INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...BRUNSWICK... WOODBINE...ST MARYS 210 PM EST SAT DEC 22 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SUNDAY... * TEMPERATURE...LOWS WILL BOTTOM OUT IN THE UPPER 20S BY SUNRISE SUNDAY MORNING WITH DURATION OF 2 TO 4 HOURS BELOW FREEZING POSSIBLE OVER INLAND AREAS. LOWS WILL GENERALLY BE IN THE LOWER TO MIDDLE 30S ALONG THE IMMEDIATE COASTAL AREAS AND OTHER INLAND WATERWAYS SUCH AS THE ST JOHNS RIVER BASIN. * IMPACTS...TEMPERATURE SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT INDOORS IN ADVANCE OF THE FREEZING TEMPERATURES. PETS SHOULD ALSO BE BROUGHT INDOORS. WIDESPREAD FROST IS ALSO EXPECTED BY DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM. && $$
395 WWUS72 KJAX 230258 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 958 PM EST SAT DEC 22 2012 FLZ020>023-030-031-035-036-040-GAZ132>136-149>152-162>164-231400- /O.EXT.KJAX.HZ.W.0006.121223T0300Z-121223T1400Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE... OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE... FOLKSTON 958 PM EST SAT DEC 22 2012 ...HARD FREEZE WARNING NOW IN EFFECT UNTIL 9 AM EST SUNDAY... * TEMPERATURE...LOWS WILL BOTTOM OUT IN THE MIDDLE 20S BY SUNRISE SUNDAY MORNING WITH DURATIONS OF 6 TO 10 HOURS BELOW FREEZING POSSIBLE. SOME COLDER LOCATIONS ALONG THE SUWANNEE RIVER VALLEY AND I-75 CORRIDOR OF INLAND NORTHEAST FLORIDA MAY BRIEFLY FALL INTO THE LOWER 20S. * IMPACTS...TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING. WIDESPREAD FROST IS ALSO EXPECTED BY DAYBREAK. COVER OUTDOOR PLANTS THAT ARE SENSITIVE TO COLD WEATHER...AND ENSURE LIVESTOCK AND OUTDOOR PETS HAVE WARM SHELTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS THAT TEMPERATURES LESS THAN 27 DEGREES ARE EXPECTED FOR AT LEAST 2 HOURS. && $$ FLZ024-025-032-033-037-038-GAZ153-154-165-166-231400- /O.CON.KJAX.FZ.W.0013.121223T0500Z-121223T1400Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-INLAND GLYNN- COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST... BRUNSWICK...WOODBINE...ST MARYS 958 PM EST SAT DEC 22 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY... * TEMPERATURE...LOWS WILL BOTTOM OUT IN THE UPPER 20S BY SUNRISE SUNDAY MORNING WITH DURATION OF 2 TO 5 HOURS BELOW FREEZING POSSIBLE OVER INLAND AREAS. LOWS WILL GENERALLY BE IN THE LOWER TO MIDDLE 30S ALONG THE IMMEDIATE COASTAL AREAS AND OTHER INLAND WATERWAYS SUCH AS THE ST JOHNS RIVER BASIN. * IMPACTS...TEMPERATURE SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT INDOORS IN ADVANCE OF THE FREEZING TEMPERATURES. PETS SHOULD ALSO BE BROUGHT INDOORS. WIDESPREAD FROST IS ALSO EXPECTED BY DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM. && $$
293 WWUS72 KJAX 231401 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 901 AM EST SUN DEC 23 2012 FLZ020>023-030-031-035-036-040-GAZ132>136-149>152-162>164-231515- /O.EXP.KJAX.HZ.W.0006.000000T0000Z-121223T1400Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE... OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE... FOLKSTON 901 AM EST SUN DEC 23 2012 ...HARD FREEZE WARNING HAS EXPIRED... $$ FLZ024-025-032-033-037-038-GAZ153-154-165-166-231515- /O.EXP.KJAX.FZ.W.0013.000000T0000Z-121223T1400Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-INLAND GLYNN- COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST... BRUNSWICK...WOODBINE...ST MARYS 901 AM EST SUN DEC 23 2012 ...FREEZE WARNING HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this freeze warning went out at Dec 22, 4:24 AM EST, 22 minutes earlier.
Area forecast discussion, Dec 22, 4:24 AM EST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
424 AM EST SAT DEC 22 2012
...SUNNY AND COLD WITH A FREEZE AGAIN TONIGHT...
.SHORT TERM...TODAY AND TONIGHT...
TEMPERATURES ARE FALLING SLOWLY DUE TO MIXING BY WINDS WHICH
REMAIN 5-10 MPH ACRS SE GA AND 10-15 MPH ACRS NE FL. HIGH PRESSURE
OVER THE CENTRAL GULF COAST WILL DRIFT EAST TOWARD THE FORECAST
AREA OVER THE NEXT 24 HOURS ALLOWING WINDS TO DIMINISH. BELOW
NORMAL HIGH TEMPS TODAY WILL BE 55-60 UNDER SUNNY SKIES. CALM
WINDS TONIGHT AND HIGH PRESSURE OVERHEAD BRINGS IDEAL RADIATIONAL
COOLING ALLOWING TEMPS TO FALL INTO THE UPR 20S TO LOW 30S...AND
HAVE UPGRADED TO A FREEZE WARNING EXCLUDING FLAGLER COUNTY. A FEW
HIGH CLOUDS ARRIVING FROM THE WEST AFTER MIDNIGHT ARE EXPECTED TO
PREVENT A HARD FREEZE. WIDESPREAD HEAVY FROST IS EXPECTED.
HIGH PRESSURE WILL SLIDE OFF THE EAST COAST SUNDAY AFTN AND
MID/UPR LEVEL MOISTURE CONTINUES TO INCREASE WITH ZONAL FLOW ALOFT
AND EXPECT AT LEAST PARTLY CLOUDY SKIES TO DEVELOP UNDER SCT/BKN
MID/HIGH CLOUDINESS. SURFACE FLOW WILL SHIFT TO THE SW AND EXPECT
MAX TEMPS CLOSER TO NORMAL AROUND 60-65.
SUN NGT/CHRISTMAS EVE...
LOW PRESSURE OVER THE MISS VALLEY WILL TRACK NE ACROSS TENN
VALLEY. MID/UPPER LEVEL MOISTURE AND CLOUDINESS INCREASES OVER THE
FORECAST AREA. THE GFS CONTINUES WETTER WITH SLIGHT CHANCE OF
SHOWERS ACROSS SE GA POSSIBLE LATE IN THE DAY ON XMAS EVE AND WILL
GO WITH 20% OVER NW PORTION. SKIES WILL BE PARTLY TO MOSTLY
CLOUDY AT TIMES AND TEMPS WILL BE MILDER WITH LOWS AROUND 40 AND
MAX TEMPS PUSHING UP TO AROUND 70 DEGREES AS WARM AIR ADVECTION
INCREASES OVER THE REGION IN THE SW FLOW.
.LONG TERM...CHRISTMAS DAY THROUGH SATURDAY...
LOW PRESSURE OVER THE NW GULF WILL PUSH A WARM FRONT NORTH ALONG
THE GULF COAST BRINGING DEEP MOISTURE AND LIFT OVER THE LOCAL AREA
ON CHRISTMAS. HAVE INCREASED POPS OVER THE SUWANNEE VALLEY INTO SE
GA AND GOING WITH SCTD SHOWERS N OF GNV TO JAX WITH NUMEROUS SHRA
AND ISOLD STORMS OVER THE NW PORTION BY AFTN. UNDER MOSTLY CLOUDY
SKIES TEMPERATURES WILL WARM INTO THE LOWER 70S FOR ALL BUT THE
NRN TIER. LOW PRES SYSTEM TRACKS TOWARD KY/WV DRAGGING A COLD
FRONT THROUGH THE REGION LATE TUE NIGHT INTO WED. STRONG 850MB JET
ALONG THE FRONT COULD ENHANCE A FEW STRONG TSTMS. TEMPERATURES
WILL BE MILDER TUE NIGHT WITH LOWS IN THE 50S THEN COOLER AIR
FILLS IN BEHIND THE FRONT WED NIGHT LOWS DIP INTO MID 30S N TO MID
50S S.
THU/FRI...HIGH PRESSURE BUILDS N OF THE AREA WITH MOSTLY CLEAR
SKIES AND COOLER THAN NORMAL TEMPS...BUT NOT EXPECTING A FREEZE
ATTM.
FRI NGT/SAT...MODELS SUGGEST ANOTHER LOW PRESSURE WILL TRACK ALONG
THE GULF COAST PUSHING GULF MOISTURE AND A FRONT ACROSS THE AREA.
WILL INTRODUCE SLGT CHANCE POPS AREA-WIDE SATURDAY.
&&
.AVIATION...THE VAD WIND PROFILE FROM KJAX IS SHOWING NW WINDS
OF 35 KNOTS AT 2 THOUSAND FT SO WILL CONTINUE LLWS THROUGH 14Z.
MODELS CONTINUE TO INDICATE WINDS ALOFT WILL BEGIN TO DECREASE
BY LATE THIS MORNING AS HIGH PRESSURE BEGINS TO BUILDS IN.
PREVAILING VFR CONDITIONS.
&&
.MARINE...DATA BUOY OBS INDICATE FREQUENT GALE FORCE GUSTS
CONTINUE OFFSHORE. WILL EXTEND THE GALE WARNING UNTIL 10 AM
THIS MORNING AND THEN REPLACE WITH AN ADVISORY. WILL LET
THE CURRENT ADVISORY FOR THE NEAR SHORE WATERS CONTINUE
UNTIL 10 AM. HIGH PRESSURE WILL BUILD OVER THE AREA ON SUNDAY
WITH MUCH IMPROVED CONDITIONS...WELL BELOW HEADLINE CRITERIA.
RIP CURRENTS: MODERATE RISK FOR THE NE FL BEACHES DUE TO LONG
PERIOD EASTERLY SWELLS.
&&
.FIRE WX...DRY CONDITIONS WILL PERSIST THIS WEEKEND BUT SUSTAINED
WINDS WILL DECREASE TO LESS THAN 15 MPH. HOWEVER...ERC VALUES WILL
BE AROUND 30 AND WILL ISSUE A FIRE DANGER STATEMENT FOR NORTHEAST
FLORIDA. A FIRE DANGER STATEMENT WILL LIKELY BE ISSUED FOR NORTHEAST
FLORIDA AGAIN ON SUNDAY. RH VALUES WILL INCREASE TO ABOVE CRITICAL
THRESHOLDS ALL AREAS BY TUESDAY OF NEXT WEEK. A COLD FRONT WILL
BRING WINDY CONDITIONS AND A CHANCE OF SHOWERS AND THUNDERSTORMS
AREA WIDE ON WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 57 28 62 39 / 0 0 0 10
SSI 55 37 60 46 / 0 0 0 0
JAX 57 27 64 41 / 0 0 0 0
SGJ 57 33 63 45 / 0 0 0 0
GNV 58 27 63 40 / 0 0 0 0
OCF 59 27 64 40 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WARNING UNTIL 9 AM EST THIS MORNING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EST SUNDAY FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...FREEZE WARNING UNTIL 9 AM EST THIS MORNING FOR APPLING-ATKINSON-
BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EST SUNDAY FOR
APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
GALE WARNING UNTIL 4 AM EST EARLY THIS MORNING FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
FL OUT 20 NM.
&&
TRABERT/PETERSONHazardous weather outlook, Dec 22, 4:33 AM EST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 433 AM EST SAT DEC 22 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-230945- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 433 AM EST SAT DEC 22 2012 ...GALE WARNING IN EFFECT FOR THE OFFSHORE COASTAL WATERS THROUGH MID MORNING... ...FREEZE WARNING FOR ALL AREAS THROUGH EARLY THIS MORNING... ...FREEZE WARNING FOR ALL AREAS EXCEPT FLAGLER COUNTY FOR LATE TONIGHT THROUGH EARLY SUNDAY MORNING... ...MODERATE RISK OF RIP CURRENTS FOR AREA BEACHES OF NORTHEAST FLORIDA... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SMALL CRAFT ADVISORIES WILL BE REQUIRED FOR THE NEARSHORE WATERS THROUGH EARLY MORNING...WHILE GALE WARNINGS WILL CONTINUE OFFSHORE THROUGH EARLY MORNING. SMALL CRAFT ADVISORY CONDITIONS SHOULD CONTINUE OVER THE OFFSHORE WATERS THIS AFTERNOON BEFORE WINDS SUBSIDE. HIGH PRESSURE WILL GRADUALLY BUILD INTO OUR REGION THIS WEEKEND. WIDESPREAD FREEZES ARE LIKELY THIS MORNING AND AGAIN LATE TONIGHT FOR MOST OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA. A HEAVY FROST IS EXPECTED FOR ALL AREAS LATE TONIGHT INTO SUNDAY MORNING AS WINDS BECOME CALM. LONG PERIOD OCEAN SWELLS WILL CONTRIBUTE TO AN ELEVATED RIP CURRENT RISK ALONG THE BEACHES OF NORTHEAST FLORIDA... .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... AREAS OF FROST WILL BE POSSIBLE AGAIN FOR INLAND LOCATIONS ON MONDAY MORNING. ISOLATED THUNDERSTORMS WITH A POTENTIAL FOR STRONG GUSTY WINDS WILL ACCOMPANY A COLD FRONT TUESDAY NIGHT AND WEDNESDAY. WINDY CONDITIONS ARE EXPECTED FOLLOWING THE COLD FRONT AND A LAKE WIND ADVISORY IS LIKELY ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MKT
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 2:10 PM EST | Hard Freeze Warning | JAX | Appling, Atkinson, Bacon, Brantley, Clinch, Coffee and 4 more | 19 hr |
| Dec 21, 9:15 PM EST | Small Craft Advisory | JAX | 19 hr |
Nearby
Freeze Warnings in Georgia, 2012Freeze Warnings in Florida, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.